# SDR YENA2025032400298

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3145J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55252
- Aircraft time: 4,263 hours, 1,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#872, SLC-JFK. 'STRONG DIRTY SOCK ODOR DURING DECENT GOT STRONGER DURING APPROACH AND THEN TAXI; T/S REF FIM BD500-A-J21-22-00-00AAA-423A-A. REPLACED RECIR FILTER 1 + 2 IAW AMP BD500-A-J21-22-03-01AAA-520A-A. NO ODOR AT THIS TIME. ENG RUN OKAY. A/C OKAY FOR CONT SVC.'
